# SDR DHL9872139D

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT AIRSTAIRS AREA HORIZ WEB FOR TORQUE BOX LT AFT OF BS 1323 WEB UNDER ACCESS PLATE CRACKED.  STOP DRILL CRACK, HFEC, INSTALLED WEB REPAIR PER SRM 51-40-2, 4' X 2.25.  N/R 3145.
